# SDR GTIA2024082838334

- Difficulty date: August 24, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N717NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11851
- Aircraft time: 1,589 hours, 584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME  EVENT: SLIGHT ODOR DETECTED IN FLIGHT DECK ON CLIMB, ODOR WAS SLIGHT MUSTY SMELL WITH A CHEMICAL ODOR SIMILAR TO ROOFING TAR SMELL. QRH PROCEDURES FALLOWED AND ODOR QUIKLY DISSIPATED ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED SNIFF TEST IAW TSM 05-50-00. OPS CHK GOOD. THIS CLEARS MDDR 93008. MOC NOTIFIED. PLACARD REMOVED
